On the growth of hyperbolic 3-dimensional generalized simplex reflection groups

Yohei Komori, Yuriko Umemoto

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We prove that the growth rates of three-dimensional generalized simplex reflection groups, i.e. three-dimensional non-compact hyperbolic Coxeter groups with four generators are always Perron numbers.

Original languageEnglish
Pages (from-to)62-65
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume88
Issue number4
DOIs
Publication statusPublished - 2012 Jul 3
Externally publishedYes

Keywords

  • Coxeter group
  • Growth function
  • Perron number

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the growth of hyperbolic 3-dimensional generalized simplex reflection groups'. Together they form a unique fingerprint.

  • Cite this